Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A remark on the spectral synthesis property for hypersurfaces of $ {\bf R}\sp n$

Author: Kang Hui Guo
Journal: Proc. Amer. Math. Soc. 121 (1994), 185-192
MSC: Primary 43A45; Secondary 46F99
MathSciNet review: 1185263
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let M be an $ (n - 1)$-dimensional manifold in $ {R^n}$ with constant relative nullity. Using an estimate established in an earlier work of the author (Canad. Math. Bull. 36 (1993), 64-73), we present a greatly simplified proof of Müller's result on the weak spectral synthesis property of M.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A45, 46F99

Retrieve articles in all journals with MSC: 43A45, 46F99

Additional Information

PII: S 0002-9939(1994)1185263-7
Article copyright: © Copyright 1994 American Mathematical Society